Hi to All
I have had an issue now for a long time. Ive been to a doctor about this and also to a chemist and I think they think Im putting it on as there are never really any visible signs apart from redness from the scratching. Not everyday, and sometimes not every week, but when it occurs OMG it drives me insain! The itchiness can be just a small patch either ontop of feet and run around the ankle area and just under or it can be worse and be the whole top of foot over to the top of toes and up the back of the ankle area to just under the calf area. Never under the feet, or anywhere else on the body. Theres no peeling of skin, no sores except if I scrtach to hard and scratch off skin to bleeding. Ive been tested for Diabetes and Lupus. Im quite healthy, slightly over weight, 5-8kgs less and i would be great. Ive tried putting a 1% quartazone cream on and it really doesnt help. cold packs do help most of the time if I can keep them on for a long time. When Ive gone to the doctor with the symptoms happening theres no bumps or lumps, spots, bite marks, no swelling, no sign, really of anything except redness from where I have been scratching. My doctor says its obviously contact dermatits. Ive had dermitius before, often on my hands as Im sensitive to certain soaps. Dove soap is the ONLY one I can use that doesnt interfere with my skin. When I have issues with my hands, my feet are fine. Mostly the problem starts after a nice warm shower or bath. I very rarley have baths. 80% of the time the itchiness is gone by the next day but on the odd occassion it can reacure and continue the next day. Its a feeling undescribable. The itchiness is that bad I have to tear my foot apart. Theres probably a little burning sensation, but not much. Im worried its got something to do with my kidney function or anything like that. Can anyone offer ANY advice that will help. I know what athletes foot looks like, I know what dermatitus looks like but nothing like it.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?